A geometric approach to cancer growth prediction based on Cox processes

Vlad, Iulian T., Mateu, Jorge . Journal of Statistics: Advances in Theory and Applications 2015. 13 (1) :1-32

Locate this article in:

Bibtex

@article{CIS-285910,
  Author = {Vlad, Iulian T. and Mateu, Jorge},
  Title = {A geometric approach to cancer growth prediction based on Cox processes},
  Journal = {Journal of Statistics: Advances in Theory and Applications},
  Volume = {13},
  Number = {1},
  Year = {2015},
  Pages = {1--32},
  Keywords = {tumor growth, space-time modelling, cobweb algorithm}
}

Similar articles